Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDCOMP 8F X 18CM HEMO-CATH; HEMO-CATH LT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDCOMP 8F X 18CM HEMO-CATH; HEMO-CATH LT
Model Number
SL18P
Medical Device Problem Code
Leak/Splash (1354)
Health Effect - Clinical Code
Blood Loss (2597)
Date of Event
07/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information regarding the event and the device were requested, but not provided.If the information becomes available the incident will be further evaluated and an supplemental report will be submitted.
Event or Problem Description
Hole in lumen.
New Search
Submit an Adverse Event Report
Brand Name
8F X 18CM HEMO-CATH
Common Device Name
HEMO-CATH LT
Manufacturer
(Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key
8887874
Report Number
2518902-2019-00052
Device Sequence Number
19656998
Product Code
MSD
UDI-Device Identifier
00884908045444
UDI-Public
884908045444
Combination Product (Y/N)
N
Initial Reporter Country
EG
PMA/510(K) Number
K893439
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2019
Device Explanted Year
2019
Reporter Type
Manufacturer
Report Source
distributor,foreign
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
08/13/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
05/31/2022
Device Model Number
SL18P
Device Catalogue Number
SL18P
Device Lot Number
MCFJ570
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/22/2019
Initial Report FDA Received Date
08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
3 YR
Patient Weight
11